# SDR 03FDEA00437

- Difficulty date: April 11, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310
- Aircraft serial: 230
- Aircraft time: 30,232 hours, 26,545 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Condition: Inoperative
- Location: Engine N1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AS TOGA WAS SELECTED ON AUTO THROTTLE SYSTEM (FOR FLEX POWER) NR 2 N1 ANALOG POINTER HUNG AT 40 PERCENT, ALSO NR 2 ENGINE SLOW TO ACCELERATE WITHIN 3-5 SECONDS.  REJECTED TAKEOFF AT 95 KNOTS.  FACT 11APR03  06:34  LAX, REMOVED AND REPLACED NR 2 N1 INDICATOR PER M/M 77-11-12-4, CHECKS OK  ACCELERATION OK PER JRH 6-17  R/I  11APR03  06:35  LAX, SCHEDULED REMOVAL/INSTALLATION  OFF MFG 63601-450-2 POS 2RH  SRL 156 TAG 811648 ON MFG 63601-450-2  SRL 119, TAG 512880.
